# SDR SWAA2021123056282

- Difficulty date: December 26, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-800
- Aircraft serial: 36952
- Aircraft time: 11,916 hours, 5,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Faulty
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INBOARD NEXT TO FLIGHT DECK DOOR FLIGHT ATTENDANTS FLASH LIGHT WHEN PRESS TO TEST IS BLINKING RED.   AIRCRAFT OK TO CONTINUE SERVICE IAW MEL 25-12-01 MDDR# 40457 SP1B.  R&R FLASHLIGHT & CRADLE IAW AMM 33-55-00.
